# SDR CALA2017020300230

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32317
- Condition: Corroded
- Location: Bs 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT DRAIN HOLE AT BS 727J BETWEEN STRINGERS 26 - 27L.  REPAIRED IAW ECRA 5330-05932 REV ORIGAL STEP 18.
